MAUDE Adverse Event Report: ENCORE MEDICAL L. P. 3D KNEE; INSERT, 3D SIZE6 X 15MM R DCM

ENCORE MEDICAL L. P. 3D KNEE; INSERT, 3D SIZE6 X 15MM R DCM
Model Number 392-15-606
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to instability and loosening.All implants removed, size 6 femur.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as instability and loosening.The previous surgery and the surgery detailed in this event occurred 7.9 years apart.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records(dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability and loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Corrected data/additional data in h.10: adding: the in vivo time for the baseplate and femur is 15.5 years, from the primary surgery.Manufacturer narrative; the reason for this revision surgery was reported as instability and loosening.The previous surgery and the surgery detailed in this event occurred 7.9 years apart.The in vivo time for the baseplate and femur is 15.5 years, from the primary surgery.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records(dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability and loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding preexisting conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D SIZE6 X 15MM R DCM
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 6445
MDR Report Key10875538
Report Number1644408-2020-01097
Device Sequence Number14535362
Product Code JWH
UDI-Device Identifier00888912120937
UDI-Public(01)00888912120937
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2013
Device Model Number392-15-606
Device Catalogue Number392-15-606
Device Lot Number53940727
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer02/26/2021
04/29/2021
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date03/26/2021
09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
202-01-106 LOT 220832; 324-01-104 LOT 953921
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR